# SDR 95ZZZX3252

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Shorted
- Location: Rt Mag
- Part time: 458 hours
- Component: Slick, 6210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL SHORTED CAUSING MAG TO NOT WORK.  COIL WAS NOT CRACKED.  HAD A SMALL PIN HOLE BURNED OUT.
